MathSciNet Relay Station
MathSciNet bibliographic data
MR955072 53C40
Bryant, Robert L. Surfaces of mean curvature one in hyperbolic space. Théorie des variétés minimales et applications (Palaiseau, 1983–1984). Astérisque No. 154-155 (1987), 12, 321–347, 353 (1988).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement